Free Access
Issue
RAIRO-Oper. Res.
Volume 55, Number 3, May-June 2021
Page(s) 1279 - 1290
DOI https://doi.org/10.1051/ro/2021061
Published online 19 May 2021
  • S. Abdullah and M. Aslam, New multicriteria group decision support systems for small hydropower plant locations selection based on intuitionistic cubic fuzzy aggregation information. Int. J. Intell. Syst. 35 (2020) 983–1020. [Google Scholar]
  • J. Akiyama, D. Avis and H. Era, On a {1,2}-factor of a graph. TRU Math. 16 (1980) 97–102. [Google Scholar]
  • F. Chiclana, F. Mata, L. Pérez and E. Herrera-Viedma, Type-1 OWA unbalanced fuzzy linguistic aggregation methodology: application to eurobonds credit risk evaluation. Int. J. Intell. Syst. 33 (2018) 1071–1088. [Google Scholar]
  • W. Gao and W. Wang, New isolated toughness condition for fractional (g, f, n)-critical graphs. Colloquium Math. 147 (2017) 55–66. [Google Scholar]
  • W. Gao, L. Liang and Y. Chen, An isolated toughness condition for graphs to be fractional (k, m)-deleted graphs. Util. Math. 105 (2017) 303–316. [Google Scholar]
  • W. Gao, W. Wang and Y. Chen, Tight bounds for the existence of path factors in network vulnerability parameter settings. Int. J. Intell. Syst. 36 (2021) 1133–1158. [Google Scholar]
  • A. Kaneko, A necessary and sufficient condition for the existence of a path factor every component of which is a path of length at least two. J. Comb. Theory Ser. B 88 (2003) 195–218. [Google Scholar]
  • M. Kano, G.Y. Katona and Z. Király, Packing paths of length at least two. Discrete Math. 283 (2004) 129–135. [Google Scholar]
  • M. Kano, C. Lee and K. Suzuki, Path and cycle factors of cubic bipartite graphs. Discuss. Math. Graph Theory 28 (2008) 551–556. [Google Scholar]
  • J. Li, H. Yan, Z. Liu, X. Chen, X. Huang and D. Wong, Location-sharing systems with enhanced privacy in mobile online social networks. IEEE Syst. J. 11 (2017) 439–448. [Google Scholar]
  • J. Li, L. Sun, Q. Yan, Z. Li, W. Srisa-An and H. Ye, Significant permission identification for machine-learning-based android malware detection. IEEE Trans. Ind. Inf. 14 (2018) 3216–3225. [Google Scholar]
  • Z. Sun and S. Zhou, A generalization of orthogonal factorizations in digraphs. Inf. Process. Lett. 132 (2018) 49–54. [Google Scholar]
  • H. Wang, Path factors of bipartite graphs. J. Graph Theory 18 (1994) 161–167. [Google Scholar]
  • S. Wang and W. Zhang, Research on fractional critical covered graphs. Prob. Inf. Transm. 56 (2020) 270–277. [Google Scholar]
  • S. Wang and W. Zhang, On k-orthogonal factorizations in networks. RAIRO:OR 55 (2021) 969–977. [Google Scholar]
  • J. Yang, Y. Ma and G. Liu, Fractional (g, f)-factors in graphs. Appl. Math. – A J. Chin. Univ. Ser. A 16 (2001) 385–390. [Google Scholar]
  • H. Zhang and S. Zhou, Characterizations for P≥2-factor and P≥3-factor covered graphs. Discrete Math. 309 (2009) 2067–2076. [Google Scholar]
  • S. Zhou, Some results about component factors in graphs. RAIRO:OR 53 (2019) 723–730. [Google Scholar]
  • S. Zhou, Remarks on path factors in graphs. RAIRO:OR 54 (2020) 1827–1834. [Google Scholar]
  • S. Zhou, Some results on path-factor critical avoidable graphs. Discuss. Math. Graph Theory (2020). DOI: 10.7151/dmgt.2364. [Google Scholar]
  • S. Zhou, Binding numbers and restricted fractional (g, f)-factors in graphs. Discrete Appl. Math. (2020). DOI: 10.1016/j.dam.2020.10.017. [PubMed] [Google Scholar]
  • S. Zhou and Z. Sun, Binding number conditions for P≥2-factor and P≥3-factor uniform graphs. Discrete Math. 343 (2020) 111715. [Google Scholar]
  • S. Zhou and Z. Sun, A neighborhood condition for graphs to have restricted fractional (g, f)-factors. Contrib. Discrete Math. 16 (2021) 138–149. [Google Scholar]
  • S. Zhou, F. Yang and L. Xu, Two sufficient conditions for the existence of path factors in graphs. Sci. Iran. 26 (2019) 3510–3514. [Google Scholar]
  • S. Zhou, Y. Xu and Z. Sun, Degree conditions for fractional (a, b, k)-critical covered graphs. Inf. Process. Lett. 152 (2019). [Google Scholar]
  • S. Zhou, Z. Sun and Q. Pan, A sufficient condition for the existence of restricted fractional (g, f)-factors in graphs. Prob. Inf. Transm. 56 (2020) 332–344. [Google Scholar]
  • S. Zhou, T. Zhang and Z. Xu, Subgraphs with orthogonal factorizations in graphs. Discrete Appl. Math. 286 (2020) 29–34. [Google Scholar]
  • S. Zhou, Q. Bian and Z. Sun, Two sufficient conditions for component factors in graphs. Discuss. Math. Graph Theory (2021). DOI: 10.7151/dmgt.2401. [Google Scholar]
  • S. Zhou, H. Liu and Y. Xu, A note on fractional ID-[a, b]-factor-critical covered graphs. Discrete Appl. Math. (2021). DOI: 10.1016/j.dam.2021.03.004. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.